Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 714320, 8 pages
Research Article

Congestion Control Based on Multiple Model Adaptive Control

1Department of Mechanical and Electric Engineering, Soochow University, Suzhou 215006, China
2College of Electronic and Information Engineering, Suzhou University of Science and Technology, Suzhou 215009, China

Received 13 August 2013; Accepted 11 October 2013

Academic Editor: Baoyong Zhang

Copyright © 2013 Xinhao Yang and Ze Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinhao Yang and Ze Li, “Congestion Control Based on Multiple Model Adaptive Control,” Mathematical Problems in Engineering, vol. 2013, Article ID 714320, 8 pages, 2013.